# SDR ARWA980422

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINGD CHECK, FOUND LEFT HAND FS 1230 LONGERON 21 FLOORBEAM FITTING HAS CORROSION.  REMOVED DAMAGED FITTING.  FABRICATED AND INSTALLED NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING 9754064 AND SRM 51-1-20D.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2362, CONTROL NR 5814.
